# SDR DXTA2023091895590

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0354
- Aircraft time: 65 hours, 40 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AMBER CABIN DOOR OPEN MESSAGE AND WHITE CHECK DOORS MESSAGE ON EICAS.  RAN THE QRH. UNABLE TO CLEAR MESSAGE. THE AMBER LIGHT ON THE DOOR ITSELF REMAINS ILLUMINATED TOO ALTHOUGH WE CAN HEAR THE CLICKING NOISE OF THE PINS LOCKING. //SIGNOFF// POWERED UP THE AIRQ(AFT USING THE GPU AND PERR>RMED CMC FAULT DIAGONALS AND FOUND ALERT ID 1403 AND 1404 VENT DOOR RJIP REMAINS OPEN AND CABIN DDOR OPEN. PERFORMED THE CABIN DOOR POWER ON SYSTEM ADJUSTMENT AND TEST PROCEDURE TO RESET MAIN CABIN DOOR LOGIC FOR THE VENT FLAP PAWL TO. RE-ENGAGED DOOR OPERATION PERFORMED OPERATIONAL CHECKS WITH POWER ON., POWER OFF AND POWER ON TO VERIFY FAULT DOES NOT REAPPEAR.. ALL WORK DONE REF CESSNA MODEL 680A AHM 52~70-00 AND 45-40-00, ALL OPERATIONAL CHECKS GOOD. NO DEFECTS NOTED.
